MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-16-2.0
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device code: unknown balloon issue.The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 26-oct-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported by the distributor (b)(4) that the patient experienced a peritoneal extravasation four days after placement.There was an unknown problem with the balloon.No further information has been provided to halyard at this time.
 
Additional Manufacturer Narrative
The device history record for (b)(4) was reviewed and the product was produced according to product specifications.One used sample was returned for evaluation, along with an extension set.Both the mic key device and extension set was noted to have a white powdery substance inside the lumens.During the decontamination process, this substance was flushed out.The balloon of the mic key was filled with 5cc water and was observed for leaks.No leakage was detected from the balloon or balloon inflation port, even after squeezing and manipulating the balloon.The water was removed, and the balloon was refilled with methylene blue and to sit on a blotter for 30 minutes.After 30 times, there was no visible leakage of methylene blue.No device malfunction could be detected.No root cause for the reported event could be determined.All information reasonably known as of 16-nov-17 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6984688
Report Number9611594-2017-00146
Device Sequence Number18943697
Product Code KNT
UDI-Device Identifier10680651427462
UDI-Public10680651427462
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2019
Device Model Number8140-16-2.0
Device Catalogue Number104274600
Device Lot NumberAA7024F08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date11/21/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;